RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 838–847 (Mi semr826)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematical logic, algebra and number theory

On $\omega$-independent bases for quasi-identities

A. Basheyevaa, A. V. Yakovlevb

a The L. N. Gumilyov Eurasian National University, 2 Satpaev str., 010000 Astana, Kazakhstan
b Novosibirsk State University, 1 Pirogov str., 630090 Novosibirsk, Russia

Abstract: In this article, we continue the study of complexity of quasivariety lattices. We prove that there are continuum many quasivarieties of graphs, monounary algebras, digraphs, and pointed Abelian groups having an $\omega$-independet quasi-equational basis.

Keywords: quasivariety, quasi-equational basis, $\omega$-independent basis.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6848.2016.1


DOI: https://doi.org/10.17377/semi.2017.14.070

Full text: PDF file (175 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.56
MSC: 08C15
Received May 18, 2017, published August 18, 2017

Citation: A. Basheyeva, A. V. Yakovlev, “On $\omega$-independent bases for quasi-identities”, Sib. Èlektron. Mat. Izv., 14 (2017), 838–847

Citation in format AMSBIB
\Bibitem{BasYak17}
\by A.~Basheyeva, A.~V.~Yakovlev
\paper On $\omega$-independent bases for quasi-identities
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 838--847
\mathnet{http://mi.mathnet.ru/semr826}
\crossref{https://doi.org/10.17377/semi.2017.14.070}


Linking options:
  • http://mi.mathnet.ru/eng/semr826
  • http://mi.mathnet.ru/eng/semr/v14/p838

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Basheyeva, M. V. Schwidefsky, “Quasiequational bases of Cantor algebras”, Siberian Math. J., 59:3 (2018), 375–382  mathnet  crossref  crossref  isi  elib
    2. A. I. Budkin, “Ob $\omega $-nezavisimosti kvazimnogoobrazii nilpotentnykh grupp”, Sib. elektron. matem. izv., 16 (2019), 516–522  mathnet  crossref
    3. A. I. Budkin, “Ob $\omega$-nezavisimykh bazisakh kvazimnogoobrazii grupp bez krucheniya”, Algebra i logika, 58:3 (2019), 320–333  mathnet  crossref
  • Number of views:
    This page:100
    Full text:27
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020